# SDR IXXA060612O

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 91,356 hours, 36,087 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Out Of Adjust
- Part time: 91,356 hours, 36,087 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM KRFD, THE LANDING GEAR DOOR LIGHT REMAINED ON AFTER GEAR UPLATCH CHECK.  THE CREW CYCLED THE GEAR AND THE LIGHT STAYED ON.  THE CREW PERFORMED THE UNSAFE GEAR-UP OR DOOR INDICATION ABNORMAL PROCEDURE, AND CONTINUED THE FLIGHT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT AND FOUND THE RIGHT MAIN GEAR DOOR NOT FULLY CLOSED WITH GEAR UP.  MAINTENANCE ADJUSTED THE RIGHT MAIN GEAR DOOR FOLLOW-UP MECHANISM IAW DACO DC8 MM 32-31-5.  THE OPERATIONAL CHECK GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
